# SDR CA980915013

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Enstrm F28C
- Engine: Lyc HIO360E1AD
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Flex Coupling
- Part number: 28010413
- Condition: Cracked
- Location: Bs 317
- Part time: 272 hours
- Component: 28135255R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE CRACKED PLATE IN FLEX PACK ON 100 HR INSPECTION.
